# SDR AALA972403

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 485 - AIRCRAFT ARRIVED SFO WITH L2 DOOR EMERGENCY EXIT LIGHT BROKEN.  REPLACED L2 DOOR EMERGENCY EXIT LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
